# SDR HALA2019043000209

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 38,571 hours, 6,121 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "L1 FUEL PUMP LO PRESS" ECAM - TURNED PUMP OFF.  PERFORMED TSM 28-21-00-810-821-A. PERFORMED OPS TEST PER AMM 28-21-00-710-801. OPS TEST OK.
